Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22759

Chipot, M; Kersner, R (1991). On a critical threshold for nonlinear diffusion equations. Revista Matemática de la Universidad Complutense de Madrid, 4(1):123-136.

[img]
Preview
PDF
283Kb

Abstract

We study some aspects of the asymptotic behavior of the solutions to a class of nonlinear parabolic equations.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1991
Deposited On:31 Aug 2010 16:53
Last Modified:27 Nov 2012 16:40
Publisher:Universidad Complutense de Madrid
ISSN:0214-3577
Official URL:http://www.mat.ucm.es/serv/revista/vol4-1g.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1142553
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page